Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 197, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 22, 2009, 5:41 PM CDT for Lewis County, Missouri. It took effect at Oct 22, 2009, 7:00 PM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2009, 5:41 PM CDT (22:41 UTC)
- In effect from
- Oct 22, 2009, 7:00 PM CDT
- Expired
- Oct 26, 2009, 8:54 AM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7).
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 222242
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
541 PM CDT THU OCT 22 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED
OVER THE PAST 24 HOURS...AND UP TO AN ADDITIONAL 1.00 INCH FORECAST
OVER THE NEXT 24 HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-232241-
/O.NEW.KLSX.FL.W.0197.091023T0000Z-091025T2100Z/
/EWMM7.1.ER.091023T0000Z.091024T0000Z.091024T2100Z.NO/
541 PM CDT THU OCT 22 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL SUNDAY AFTERNOON.
* AT 4:30 PM THURSDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 13.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/23 10/24 10/25 10/26 10/27
MIDDLE FABIUS RIVER
EWING 12 10.75 13.6 13.4 9.3 6.2 4.88 follow-up statements
000
WGUS83 KLSX 230145
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT THU OCT 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 1.50 INCHES OF RAIN RECEIVED
OVER THE PAST 24 HOURS...WITH SOME LOCALLY HIGHER AMOUNTS...AND UP TO
AN ADDITIONAL 0.50 INCH FORECAST OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-240145-
/O.EXT.KLSX.FL.W.0198.091023T0225Z-091026T1048Z/
/EWNM7.1.ER.091023T0225Z.091023T1800Z.091025T1048Z.NO/
845 PM CDT THU OCT 22 2009
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL LATE SUNDAY NIGHT.
* AT 8:30 PM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 12.4 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
$$
MOC111-240144-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T0032Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T0032Z.NO/
845 PM CDT THU OCT 22 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SUNDAY EVENING.
* AT 8:30 PM THURSDAY THE STAGE WAS 13.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.3 FEET BY
FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/23 10/24 10/25 10/26 10/27
NORTH FABIUS RIVER
EWING 11 10.87 12.2 12.0 10.9 8.2 6.2
MIDDLE FABIUS RIVER
EWING 12 13.31 13.9 13.8 9.8 6.4 5.0000
WGUS83 KLSX 231513
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 AM CDT FRI OCT 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC113-241513-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091024T1925Z/
/TRYM7.1.ER.091023T1125Z.091023T1600Z.091023T1925Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY AFTERNOON.
* AT 9:00 AM FRIDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.7 FEET THIS MORNING...THEN
FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
$$
MOC111-241512-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1424Z/
/EWMM7.1.ER.091022T2246Z.091024T0000Z.091025T1424Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT 9:30 AM FRIDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 15.0 FEET THIS EVENING...THEN
FALL BELOW FLOOD STAGE SUNDAY MORNING.
$$
MOC127-241512-
/O.EXT.KLSX.FL.W.0199.091023T1506Z-091025T1800Z/
/TAYM7.1.ER.091023T0449Z.091024T0600Z.091024T1800Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS MORNING TO SUNDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 10.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 12.0 FEET LATE TONIGHT...THEN
FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
$$
MOC127-241512-
/O.EXT.KLSX.FL.W.0200.000000T0000Z-091024T2049Z/
/PALM7.1.ER.000000T0000Z.091023T1015Z.091023T2049Z.NO/
1013 AM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL SATURDAY AFTERNOON.
* AT 9:30 AM FRIDAY THE STAGE WAS 14.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA
INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
CUIVRE RIVER
TROY 21 22.49 13.2 9.1 7.9 7.6 7.4
MIDDLE FABIUS RIVER
EWING 12 14.46 14.2 12.4 7.5 5.3 4.3
SOUTH FABIUS RIVER
TAYLOR 10 10.54 10.8 6.0 3.6 2.8 2.6
NORTH RIVER
PALMYRA 13 14.91 9.8 6.0 5.2 4.9 4.8000
WGUS83 KLSX 240104
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI OCT 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND LITTLE OR NO PRECIPITATION
FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-250104-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2010Z/
/EWNM7.2.ER.000000T0000Z.091024T1200Z.091025T2010Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY
SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC113-250103-
/O.EXT.KLSX.FL.W.0202.000000T0000Z-091025T0439Z/
/TRYM7.1.ER.091023T1125Z.091023T2000Z.091024T0439Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE CUIVRE RIVER NEAR TROY
* UNTIL SATURDAY EVENING.
* AT 7:00 PM FRIDAY THE STAGE WAS 22.7 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 23.0 FEET...CONSIDERABLE AGRICULTURAL LAND IS FLOODED
BETWEEN TROY AND MOSCOW MILLS.
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.
* IMPACT...AT 21.0 FEET...FLOOD STAGE. LEFT BANK OVERFLOWS. MINOR
FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FROM HIGHWAY 61 EAST TO FRENCHMANS BLUFF...
LOW LYING AGRICULTURAL LAND IS INUNDATED.
$$
MOC111-250103-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1240Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1240Z.NO/
804 PM CDT FRI OCT 23 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT 7:30 PM FRIDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
$$
MOC127-250103-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T0233Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T0233Z.NO/
804 PM CDT FRI OCT 23 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY EVENING.
* AT 7:30 PM FRIDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/24 10/25 10/26 10/27 10/28
NORTH FABIUS RIVER
EWING 11 14.38 14.6 12.2 8.4 6.0 5.1
CUIVRE RIVER
TROY 21 22.74 15.9 9.2 8.1 7.3 7.3
MIDDLE FABIUS RIVER
EWING 12 14.38 13.6 12.1 7.5 5.3 4.3
SOUTH FABIUS RIVER
TAYLOR 10 9.68 8.3 5.1 3.6 2.9 2.7000
WGUS83 KLSX 241342
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 AM CDT SAT OCT 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF AROUND 2.00 INCHES OF
PRECIPITATION THE PAST 36 HOURS AND NO PRECIPITATION FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-251342-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091026T2043Z/
/EWNM7.2.ER.000000T0000Z.091024T1215Z.091025T2043Z.NO/
842 AM CDT SAT OCT 24 2009
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON.
* AT 7:30 AM SATURDAY THE STAGE WAS 15.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC111-251341-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091026T1600Z/
/EWMM7.1.ER.091022T2246Z.091023T1800Z.091025T1600Z.NO/
842 AM CDT SAT OCT 24 2009
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY MORNING.
* AT 7:30 AM SATURDAY THE STAGE WAS 14.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD
STAGE TOMORROW LATE MORNING.
$$
MOC127-251341-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091025T1930Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091024T1930Z.NO/
842 AM CDT SAT OCT 24 2009
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SUNDAY AFTERNOON.
* AT 7:30 AM SATURDAY THE STAGE WAS 9.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD
STAGE THIS AFTERNOON.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/25 10/26 10/27 10/28 10/29
NORTH FABIUS RIVER
EWING 11 15.18 12.9 8.4 6.0 5.1 4.9
MIDDLE FABIUS RIVER
EWING 12 14.49 12.6 7.8 5.3 4.3 4.1
SOUTH FABIUS RIVER
TAYLOR 10 9.74 7.4 3.5 2.7 2.6 2.5000
WGUS83 KLSX 250018
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SAT OCT 24 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS WHICH INUNDATED THE
REGION DURING THE LATER PORTION OF THIS PAST WEEK...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-260018-
/O.EXT.KLSX.FL.W.0198.000000T0000Z-091027T0325Z/
/EWNM7.2.ER.000000T0000Z.091024T2245Z.091026T0325Z.NO/
718 PM CDT SAT OCT 24 2009
...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH FABIUS RIVER NEAR EWING
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 15.8 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY LATE EVENING.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT
TOWARD MONTICELLO.
$$
MOC111-260017-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T0520Z/
/EWMM7.1.ER.091022T2246Z.091025T0600Z.091026T0520Z.NO/
718 PM CDT SAT OCT 24 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 14.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT SUNDAY.
$$
MOC127-260017-
/O.EXT.KLSX.FL.W.0199.000000T0000Z-091026T0600Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091025T0600Z.NO/
718 PM CDT SAT OCT 24 2009
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER MIDNIGHT SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/25 10/26 10/27 10/28 10/29
NORTH FABIUS RIVER
EWING 11 15.76 14.3 9.2 6.0 5.3 5.8
MIDDLE FABIUS RIVER
EWING 12 14.80 14.9 9.9 5.8 4.5 4.2
SOUTH FABIUS RIVER
TAYLOR 10 9.73 9.1 6.2 4.1 3.1 2.7000
WGUS83 KLSX 251313
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
813 AM CDT SUN OCT 25 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN THAT FELL LATE LAST WEEK.
ADDITIONAL RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261313-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T1440Z/
/EWMM7.1.ER.091022T2246Z.091025T1800Z.091026T1440Z.NO/
813 AM CDT SUN OCT 25 2009
...THE FLOOD WARNING CONTINUES FOR THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL MONDAY AFTERNOON... .
* AT 7:30 AM SUNDAY THE STAGE WAS 15.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
MOC111-251343-
/O.CAN.KLSX.FL.W.0198.000000T0000Z-091027T0325Z/
/EWNM7.2.ER.000000T0000Z.091024T2245Z.091025T1013Z.NO/
813 AM CDT SUN OCT 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE NORTH FABIUS RIVER NEAR EWING.
* AT 7:30 AM SUNDAY THE STAGE WAS 9.9 FEET.
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
MOC127-251343-
/O.CAN.KLSX.FL.W.0199.000000T0000Z-091026T0600Z/
/TAYM7.1.ER.091023T0449Z.091023T1445Z.091025T0906Z.NO/
813 AM CDT SUN OCT 25 2009
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 7:30 AM SUNDAY THE STAGE WAS 9.1 FEET.
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/26 10/27 10/28 10/29 10/30
MIDDLE FABIUS RIVER
EWING 12 15.25 12.8 7.6 6.5 5.8 4.8
NORTH FABIUS RIVER
EWING 11 9.94 8.4 8.1 7.6 7.0 5.7
SOUTH FABIUS RIVER
TAYLOR 10 9.14 8.6 7.4 5.8 4.0 3.1000
WGUS83 KLSX 260054
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT SUN OCT 25 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS WHICH INUNDATED THE
REGION DURING THE LATER PORTION OF THE PREVIOUS WEEK...WITH AN AVERAGE OF
0.60 INCHES ACROSS THE AFOREMENTIONED BASINS OVER THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-270054-
/O.EXT.KLSX.FL.W.0197.000000T0000Z-091027T1924Z/
/EWMM7.1.ER.091022T2246Z.091026T0600Z.091026T1924Z.NO/
754 PM CDT SUN OCT 25 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 15.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16 FEET AFTER MIDNIGHT MONDAY.
* IMPACT...AT 15.7 FEET...RIGHT BANK OVERFLOWS UPSTREAM OF BRIDGE NEAR
THE GAGE.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/26 10/27 10/28 10/29 10/30
MIDDLE FABIUS RIVER
EWING 12 15.75 15.6 9.0 7.3 6.2 5.1000
WGUS83 KLSX 261354
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
854 AM CDT MON OCT 26 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS WILL BE THE LAST STATEMENT FOR THIS FLOOD EVENT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC111-261424-
/O.CAN.KLSX.FL.W.0197.000000T0000Z-091027T1924Z/
/EWMM7.1.ER.091022T2246Z.091026T0330Z.091026T1056Z.NO/
854 AM CDT MON OCT 26 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 8:30 AM MONDAY THE STAGE WAS 10.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:56 AM MONDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 10/27 10/28 10/29 10/30 10/31
MIDDLE FABIUS RIVER
EWING 12 9.97 6.6 6.0 5.6 4.9 4.5What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 22, 4:38 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Oct 22, 4:38 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 438 PM CDT THU OCT 22 2009 .DISCUSSION... /438 PM CDT THU OCT 22 2009/ ...SYNOPSIS... LONG WAVE PATTERN FEATURES RIDGING OVER BOTH THE PACIFIC AND ATLANTIC OCEANS WITH A BROAD TROF OVER THE CENTRAL CONUS. A CLOSED LOW OVER KS WILL OPEN AS IT LIFTS NE. AT THE SURFACE...SURFACE LOW OVER WESTERN MO HAS A WARM FRONT EXTENDING NE THROUGH NORTHERN MO INTO NORTHERN IN AND A COLD FRONT SOUTHWARD INTO EASTERN TX. A SECONDARY AREA OF LOW PRESSURE IS STRENGHTING ALONG THE COLD FRONT IN SW AR. ...SHORT TERM (TONIGHT THRU SUNDAY)... MODELS IN GOOD AGREEMENT ON PROGRESSION OF CURRENT SYSTEM. NORTHERN SURFACE LOW WILL WEAKEN AS THE LOW OVER AR BECOMES DOMINANT OVERNIGHT. SYSTEM HAS PLENTY OF MOISTURE TO WORK WITH AS REMNANTS OF RICK ARE CONTRIBUTING TO THE PRECIP OVER AR THIS AFTERNOON. 30 KT LLJ CONTINUES TO THE EAST OF SURFACE LOW OVERNIGHT. SURFACE LOW TO MOVE TO SOUTHERN IL BY 12Z...SO PRECIP SHOULD CONTINUE ALL NIGHT EAST OF THE STL METRO. OVER CENTRAL MO...AREA SHOULD GET DRY SLOTTED WITH LOW CLOUDS AND DRIZZLE OVERNIGHT. LOW LEVEL MOISTURE HANGS AROUND THROUGH SATURDAY WITH A COUPLE OF IMPULSES THAT MAY PRODUCE SOME ADDITIONAL LIGHT QPF. LOW CONTINUES TO PULL NE ON FRIDAY...BUT BROAD CYCLONIC FLOW WILL KEEP A CHANCE OF PRECIP ACROSS MAINLY THE NORTHERN CWA UNTIL THE TROF PASSES ON SATURDAY. ADDITIONAL SHORT WAVE TO AFFECT THE AREA FRIDAY NIGHT AND DRAG A WEAK COLD FRONT THROUGH WITH LIGHT PRECIP IN RESPONSE. MAIN FOCUS FOR MEASURABLE PRECIP WILL BE NORTH AND NORTHEAST OF THE STL METRO. WENT ON THE COOLER SIDE OF GUIDANCE WITH PLENTY OF CLOUDS AND EXPECTED PRECIP. ...LONG TERM (SUNDAY NIGHT THUR THURSDAY)... UNSETTLED PATTERN CONTINUES WITH PLENTY OF CLOUDS AND ADDITIONAL CHANCES FOR PRECIP. OVERALL LONG WAVE PATTERN TO HOLD THROUGH THE PERIOD WITH A BROAD TROF OVER THE CENTRAL US WITH A SERIES OF SHORT WAVES. THE FIRST AFFECTS THE REGION LATE SUNDAY INTO MONDAY. MODELS VARY ON STRENGTH OF THE SYSTEM...BUT SHOULD BE ENOUGH FORCING TO GENERATE AT LEAST LIGHT SHOWERS. ANOTHER SHORT BREAK MONDAY NIGHT BEFORE THE NEXT SYSTEM BEGINS TO ENCROACH THE AREA ON TUESDAY. AS THE AREA TRANSITIONS TO SW FLOW ALOFT...AN EXTENDED PERIOD OF UNSETTLED WEATHER BEGINS. ONLY HAVE MENTIONABLE POPS THRU WEDNESDAY...BUT MODELS HINT AT SEVERAL PERIODS OF PRECIP THRU THE END OF THE WEEK. DID NOT FEEL CONFIDENT ENOUGH ATTM TO INCLUDE ANY POPS FURTHER OUT. AS IN THE SHORT TERM...LONG WAVE TROUGH WILL COUPLE WITH CLOUDS AND PRECIP TO KEEP TEMPS ON THE COOL SIDE. TUESDAY LOOKS TO BE THE WARMEST DAY OF THE WEEK AS RETURN SOUTHERLY FLOW BRINGS IN WARM MOIST AIR FROM THE GULF. MILLER && .AVIATION... /1245 PM CDT THU OCT 22 2009/ FOR THE 18Z TAFS... EXPECT IFR/LIFR CEILINGS ACROSS MOST OF THE REGION THROUGH TONIGHT BASED ON EXPANSIVE AREA OF LOW CLOUDS ACROSS THE CNTRL CONUS. WIDESPREAD STEADY RAIN SHOULD CONTINUE INTO THIS EVENING AND THEN DECREASE TO DRIZZLE/OCCASIONAL LIGHT RAIN THE REST OF THE NIGHT BEFORE ENDING AFT 12Z FRIDAY WHEN A COLD FRONT MOVES ACROSS THE REGION. E-SELY WINDS WILL BECOME WLY AND INCREASE TOMORROW MORNING BEHIND FROPA. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Oct 22, 4:02 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 402 PM CDT THU OCT 22 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 402 PM CDT THU OCT 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT LOCALLY HEAVY RAINFALL IS POSSIBLE OVERNIGHT ACROSS SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MILLER
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 6:57 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Knox, Moniteau and 2 more | 6 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.